It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-01-2013, 11:55 PM   #1
Newbie
(male)
 
Join Date: Jan 2013
Posts: 2
thisiswho HB User
Cool Nose is going numb

Hey guys this is my first post on this forum. I don't have insurance so I thought I might get some help from a forum. I am on antidepressants and my nose is feeling numb when I take them. Is that a usual side effect?
Thanks for the help

 
Sponsors Lightbulb
   
Old 01-02-2013, 12:43 AM   #2
Senior Veteran
(female)
 
Join Date: Nov 2005
Location: NY
Posts: 555
itburns2004 HB Useritburns2004 HB Useritburns2004 HB Useritburns2004 HB Useritburns2004 HB Useritburns2004 HB Useritburns2004 HB User
Tingling feeling could be nerve impingment i think in the neck. Look up spine and see which nerves connected.

 
The following user gives a hug of support to itburns2004:
thisiswho (01-02-2013)
The Following User Says Thank You to itburns2004 For This Useful Post:
thisiswho (01-02-2013)
Sponsors Lightbulb
   
Old 01-02-2013, 12:50 AM   #3
Newbie
(male)
 
Join Date: Jan 2013
Posts: 2
thisiswho HB User
Re: Nose is going numb

Quote:
Originally Posted by itburns2004 View Post
Tingling feeling could be nerve impingment i think in the neck. Look up spine and see which nerves connected.
Thanks but most of the symptoms related to nerve impingment are not there. Just the numbness of the nose.

 
Old 01-02-2013, 04:37 AM   #4
Inactive
(female)
 
Join Date: Aug 2008
Posts: 5,109
writeleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB Userwriteleft HB User
Re: Nose is going numb

Who is monitoring, or prescribing you the antidepressants? I understand that you have no insurance, but the doctor who prescribed the medication (or the clinic) should be the one to ask. You could also ask a pharmacist.

Any questions or concerns about medication needs to be addressed by a qualified professional.

I know i would seek help from a doctor if numbness continues. It could be signs of several issues.

Best to you.

 
Closed Thread

Tags
antidepressant



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!